# SDR QXEA2025021900044

- Difficulty date: January 29, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 20,350 hours, 13,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM CFIII SEAT TRACK HAS EVIDENCE OF CORROSION IN 7 SPOTS AS MARKED FR74-84. REMOVED AND REPLACED RH FLOOR BEAM CFIII SEAT TRACK FR 74 - 84. REF EMB ETD2025-170-000537 REV. A. SEE ALL WIPS AND TASKS FOR WORK PERFORMED
